MathSciNet Relay Station
MathSciNet bibliographic data
MR187255 (32 #4708) 32.44 (14.20)
Kodaira, K. On the structure of compact complex analytic surfaces. I. Amer. J. Math. 86 1964 751–798.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement